# SDR 08FDEA01171

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Sheared
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183 FWD SIDE VERTICAL BEAM AT APPROX LBL 12 HAS FASTENERS WITH NO EDGE DISTANCE. REPAIRED IAW EA 7-5310-116973.
